| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 49 (2023): 205-211 |doi: 10.2306/scienceasia1513-1874.2022.137


Integral representations and properties of several finite sums containing central binomial coefficients


Feng Qia,b, Dongkyu Limc,*

 
ABSTRACT:     For In the paper, the authors establish the integral representations, positivity, monotonic properties, convex properties, and limits of the sequences for Several of these results recover the corresponding known conclusions.

Download PDF

82 Downloads 1113 Views


a Institute of Mathematics, Henan Polytechnic University, Jiaozuo 454010, Henan, China
b Independent Researcher, Dallas, TX 75252-8024, USA
c Department of Mathematics Education, Andong National University, Andong 36729, Republic of Korea

* Corresponding author, E-mail: dklim@anu.ac.kr

Received 26 Feb 2022, Accepted 17 Aug 2022